AIMS Mathematics, 2016, 1(3): 156-164. doi: 10.3934/Math.2016.3.156

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Remarks on smallness of chemotactic effect for asymptotic stability in a two-species chemotaxis system

Department of Mathematics, Tokyo University of Science, 1-3 Kagurazaka, Shinjuku-ku, Tokyo 162-8601, Japan

This paper deals with the two-species chemotaxis system

where Ω is a bounded domain in RN with smooth boundary ∂Ω, N∈N; h,Xi are functions satisfying some conditions. Global existence and asymptotic stability of solutions to the above system were established under some conditions [11]. The main purpose of the present paper is to improve smallness conditions for chemotactic effect deriving asymptotic stability and to give the convergence rate in stabilization which cannot be attained in the previous work.
  Figure/Table
  Supplementary
  Article Metrics
Download full text in PDF

Export Citation

Article outline

Copyright © AIMS Press All Rights Reserved